# SDR AALA201607119005

- Difficulty date: July 10, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 48,643 hours, 22,758 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1604941
- Part serial: 2789
- Condition: Leaking
- Location: Apu
- Part time: 16,913 hours, 10,473 cycles
- Component: Apu, Honeywell, GTCP1319A
- Component part number: 38007081
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ON ENTERING AIRCRAFT DURING THE BOARDING PROCESS A FLIGHT ATTENDANT AND THE FIRST OFFICER REPORTED DIRTY SOCK ODOR.   AIRCRAFT GROUNDED.  MAINTENANCE DETERMINED THAT THE CABIN ODOR WAS FROM THE APU BLEED AIR SYSTEM AND SUSPECT THE APU OIL COOLER IS THE SOURCE.  CLEANED APU PLENUM AND COMPARTMENT PER JOB CARD 26L00021002, RAN APU NO LEAKS NOTED.  PERFORMED DECONTAMINATION OF ENVIRONMENTAL CONTROL SYSTEM PER JOB CARD 26L00021004.
